MathSciNet Relay Station
MathSciNet bibliographic data
MR2119281 (2006d:58023) 58J22 (19K56 46L80 55U10 57R67)
Wright, Nick The coarse Baum-Connes conjecture via $C\sb 0$ coarse geometry. J. Funct. Anal. 220 (2005), no. 2, 265–303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement